Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having stomach pain, breathless and low appetite. Guide

my father in law as complained that he gets pain on both sides of his stomach when he lies down to go to sleep, he is breathless and cant walk far without stopping.He is 79 years old never smoked in his life . he as lost half of a stone within a week and lost his appetite. he is in hostpital now and going for a ct scan what will they be looking for.thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

I am sorry that your father in law feels so unwell.

Loss of appetite and unintentional weight loss in an elderly persons is concerning. The investigations whether blood or imaging, would be focusing on ruling out any evidence of malignancy.

The CT scan would be looking for any masses present.

The doctors may also suggest blood tests such as a full blood count to check for anemia in light of his easy fatigue.

I hope this helps
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor